# SDR UIEA2018081601710

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: Detached
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO DET MESSAGE ON EICAS. FOUND DETACHED AROUND 66011644-DC AND RECONNECTED. PERFORMED SATISFACTORY OPS CHECK DONE SWPM 20-20-11 AND AMM 26-11-715.
